# SDR AALA990143

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD LOWER SPAR CHORD VERTICAL LEG HAS CORROSION BELOW NR 7 SLAT ACTUATOR.  REPAIRED PER ESO 11697 DATED 1-25-99.  (M)
